MAUDE Adverse Event Report: LDR MÉDICAL MOBI-C IMPLANT "M" STANDARD 15X15 H5 US; MOBI-C CERVICAL DISC PROSTHESIS

LDR MÉDICAL MOBI-C IMPLANT "M" STANDARD 15X15 H5 US; MOBI-C CERVICAL DISC PROSTHESIS
Catalog Number MB3555
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/01/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.The lot number is unknown; therefore the device history records are unable to be reviewed.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Event or Problem Description
It was reported that a mobi-c device subsided after the patient went on an amusement park ride three months post-operatively.The patient is currently being treated non-operatively for new left shoulder and arm pain.However, a future revision to remove the mobi-c and convert it to an acdf has not been ruled out.
 
Additional Manufacturer Narrative
Device evaluation: product was not returned and no photos were provided.Product information is not known.A device evaluation, complaint history search and recall search are unable to be performed.Root cause: root cause was unable to be determined.This event could possibly be attributed to riding a roller coaster 3 months post-operatively, as mentioned in the complaint description.Dhr review: dhr review unable to be performed as lot number is not known.Device usage: this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.
 
Event or Problem Description
 
Event or Problem Description
It was reported that a mobi-c device subsided at c4/5 after the patient went on an amusement park ride three months post-operatively.The patient was initially treated non-operatively for new left shoulder and arm pain.However, a revision surgery was later performed to remove the mobi-c devices at c3/4 and c4/5 and replace them with competitive product after the device at c3/4 migrated.This is report one of two for this event.
 
Additional Manufacturer Narrative
Corrections in d4: catalog, lot, and udi numbers.Additional information in d4: expiration date, and h6: health effect.Reference report 3004788213-2023-00013.Current information is insufficient to permit a valid conclusion about the cause of this event.A follow up report will be sent upon completion of the device evaluation.
 
Additional Manufacturer Narrative
Device evaluation: x-rays were provided which demonstrate the subsidence.The complaint is confirmed.Root cause: root cause was unable to be determined.This event could possibly be attributed to riding a roller coaster 3 months post-operatively, as mentioned in the complaint description.Dhr review: per dhr review, the part was likely conforming when it left zimvie control.Device usage: this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.
 
Event or Problem Description

Brand Name
MOBI-C IMPLANT "M" STANDARD 15X15 H5 US
Common Device Name
MOBI-C CERVICAL DISC PROSTHESIS
Manufacturer (Section D)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR  10300
Manufacturer (Section G)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR   10300
Manufacturer Contact
kim martinez
10225 westmoor dr.
na
westminster, CO 80021
3035144809
MDR Report Key15789281
Report Number3004788213-2022-00094
Device Sequence Number5472275
Product Code MJO
UDI-Device Identifier03662663000062
UDI-Public(01)03662663000062(17)251201(10)5375655
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P110009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/01/2025
Device Catalogue NumberMB3555
Device Lot Number5375655
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2022
Supplement Date Received by Manufacturer12/20/2022
01/24/2023
04/17/2023
Initial Report FDA Received Date11/14/2022
Supplement Report FDA Received Date01/05/2023
02/17/2023
04/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/26/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other; Hospitalization;
Patient Age48 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite